# SDR SWAA2014070929800

- Difficulty date: May 25, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 35,587 hours, 24,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9955763
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT BS 1225, RUDDER ACTUATOR ROD END SUPPORT BRACKET.  R & R INTERCOSTAL IAW AMM SRM.
